# SDR DALA2017081006108

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727b-727h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT CARGO BAY, RT ZEE ANGLE, BS 727B - 727H +10,  CORRODED SEVERAL AREAS. MAINTENANCE REMOVED AND REPLACED THE ZEE ANGLES IAW SRM 53-00-53, REPAIR 5.
